Fitting of sigmoidal growth curves

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)306-309
Number of pages4
JournalMathematical Gazette
Volume82
Issue number494
DOIs
Publication statusPublished - 1998

Cite this

Kumar, Kuldeep. / Fitting of sigmoidal growth curves. In: Mathematical Gazette. 1998 ; Vol. 82, No. 494. pp. 306-309.
@article{0c60f9f426ff406fa4be51502902f082,
title = "Fitting of sigmoidal growth curves",
author = "Kuldeep Kumar",
year = "1998",
doi = "10.2307/3620427",
language = "English",
volume = "82",
pages = "306--309",
journal = "Mathematical Gazette",
issn = "0025-5572",
number = "494",

}

Fitting of sigmoidal growth curves. / Kumar, Kuldeep.

In: Mathematical Gazette, Vol. 82, No. 494, 1998, p. 306-309.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Fitting of sigmoidal growth curves

AU - Kumar, Kuldeep

PY - 1998

Y1 - 1998

U2 - 10.2307/3620427

DO - 10.2307/3620427

M3 - Article

VL - 82

SP - 306

EP - 309

JO - Mathematical Gazette

JF - Mathematical Gazette

SN - 0025-5572

IS - 494

ER -